IDEAS home Printed from
   My bibliography  Save this article

General relations and identities for order statistics from non-independent non-identical variables


  • N. Balakrishnan
  • S. Bendre
  • H. Malik


No abstract is available for this item.

Suggested Citation

  • N. Balakrishnan & S. Bendre & H. Malik, 1992. "General relations and identities for order statistics from non-independent non-identical variables," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 44(1), pages 177-183, March.
  • Handle: RePEc:spr:aistmt:v:44:y:1992:i:1:p:177-183
    DOI: 10.1007/BF00048680

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Sathe, Y. S. & Dixit, U. J., 1990. "On a recurrence relation for order statistics," Statistics & Probability Letters, Elsevier, vol. 9(1), pages 1-4, January.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Aaron Childs, 2003. "Higher order moments of order statistics from INID exponential random variables," Statistical Papers, Springer, vol. 44(2), pages 151-167, April.
    2. David, H. A., 1995. "On recurrence relations for order statistics," Statistics & Probability Letters, Elsevier, vol. 24(2), pages 133-138, August.
    3. Lange, Kenneth, 1996. "Illustration of some moment identities for order statistics," Statistics & Probability Letters, Elsevier, vol. 27(1), pages 91-98, March.
    4. Aaron Childs & N. Balakrishnan & Mohamed Moshref, 2001. "Order statistics from non-identical right-truncated Lomax random variables with applications," Statistical Papers, Springer, vol. 42(2), pages 187-206, April.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:44:y:1992:i:1:p:177-183. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.